# SDR IPXA2020041554233

- Difficulty date: April 2, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: A5461198350000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#2 PYLON FWD OF PRE COOLER UPPER MIDDLE BRACKET OF PANELS 423AL AND 424AR BRACKET HAS 1 INCH CRACKREMOVED DAMAGED BRACKET UAW SRN 51-40-21 RECEIVED NEW BRACKET PN 15461198350000 BATCH# 3547345 INSTALLED IAW SRM 51-40-21
